Phase transitions for random geometric preferential attachment graphs

Jordan, J. and Wade, A.R. (2015) Phase transitions for random geometric preferential attachment graphs. Advances in Applied Probability, 47 (2). pp. 565-588. ISSN 0001-8678

Abstract

Metadata

Authors/Creators:
  • Jordan, J.
  • Wade, A.R.
Copyright, Publisher and Additional Information: © 2015 Applied Probability Trust. This is an author produced version of a paper subsequently published in Advances in Applied Probability. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: math.PR; math.PR; 60D05 (Primary) 05C80, 90B15 (Secondary)
Dates:
  • Published: 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Jul 2015 10:34
Last Modified: 21 Mar 2018 23:54
Published Version: http://dx.doi.org/10.1239/aap/1435236988
Status: Published
Publisher: Applied Probability Trust
Refereed: Yes
Identification Number: https://doi.org/10.1239/aap/1435236988
Related URLs:

Share / Export

Statistics